# SDR 95ZZZX3404

- Difficulty date: June 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935L
- Make and model: Doug DC-9-41
- Aircraft serial: 47603
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK C, FOUND A 1.25 INCH RADIAL CRACK AT TOP LEFT SIDE OF AFT VENTRAL DOOR JAMB, RUNNING CIRCUMFERENTIALLY IN RADIUS OF DASH 13 ANGLE.  STOP DRILLED PER EMLR NR 65704 AND REPLACED FASTENERS PER SRM CHAPTER 51 AND TWA STANDARD PRACTICES.  AIRCRAFT TOTAL TIME:  43,613 HOURS; 43,279 CYCLES.
